A control problem in coefficients for equations of parabolic type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1982), pp. 44-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_12_a7,
author = {S. Ya. Serovaǐskiǐ},
title = {A~control problem in coefficients for equations of parabolic type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {44--50},
year = {1982},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_12_a7/}
}
S. Ya. Serovaǐskiǐ. A control problem in coefficients for equations of parabolic type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1982), pp. 44-50. http://geodesic.mathdoc.fr/item/IVM_1982_12_a7/